Advertisement

Computing

, Volume 27, Issue 2, pp 165–167 | Cite as

On the solvability of ordinary differential equations with only partially continuous right-hand-side by difference methods

  • M. Struwe
Short Communication

Abstract

An example shows that even strongly stable difference methods need not yield a solution of initial value problems for ordinary differential equations with only partially continuous right-hand-side.

Keywords

Differential Equation Ordinary Differential Equation Computational Mathematic Difference Method Stable Difference 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Über die Lösbarkeit gewöhnlicher Differentialgleichungen mit nur partiell stetiger rechter Seite durch Differenzenverfahren

Zusammenfassung

Ein Beispiel zeigt, daß sogar die durch stark stabile Differenzenverfahren bestimmten Näherungslösungen gewöhnlicher Differentialgleichungen nicht gegen eine Lösung der Differentialgleichung konvergieren müssen, falls die rechte Seite der Differentialgleichung nur partiell stetig ist.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Dieudonné, J.: Elements d'analyse, 11. Paris: Gauthier-Villars 1974.Google Scholar
  2. [2]
    Taubert, K.: Eine Erweiterung der Theorie von G. Dahlquist. Computing17, 177–185 (1976).Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • M. Struwe
    • 1
  1. 1.Institut für Angewandte AnalysisUniversität BonnBonn 1Federal Republic of Germany

Personalised recommendations